Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 61, NWS Shreveport, LA

May 19, 2019Natchitoches Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at May 19, 2019, 2:02 AM CDT for Natchitoches Parish, Louisiana. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2019, 2:02 AM CDT (07:02 UTC)
Expired
May 19, 2019, 2:30 AM CDT
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Natchitoches Parish, LA

The radar

The Ft Polk radar (KPOE), 32 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 2:02 AM CDTTORNADO5 Sw Gorum, LAAN EF-0 TORNADO TOUCHED DOWN ALONG THE KISATCHIE-MORA ROAD, ABOUT 3 MILES WEST OF MORA. THE DAMAGE CAUSED BY THE TORNADO WAS CONFINED TO TREES WITH SOME VERY LARGE BRANCHES KNOCKED DOWN. THE MAXIMUM WINDS WITH THE TORNADO WERE 70 MPH. THE PATH LENGTH WAS 1.24
May 19, 2:25 AM CDTTSTM WND DMG9 W Colfax, LANUMEROUS TREES REPORTED DOWN ALONG HWY 1 SOUTH OF CLOUTIERVILLE WITH WIDESPREAD POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:47 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 7.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2019-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2019-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1844 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
1.5
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted.

660 
WFUS54 KSHV 190702
TORSHV
LAC069-190730-
/O.NEW.KSHV.TO.W.0061.190519T0702Z-190519T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
202 AM CDT Sun May 19 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Natchitoches Parish in northwestern Louisiana...

* Until 230 AM CDT.
    
* At 202 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Hutton, or 14 miles southwest of Lena, moving
  northeast at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Natchitoches Parish, including the following
  locations... Chopin and Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3136 9299 3137 9305 3138 9306 3160 9287
      3150 9274 3148 9276 3148 9278 3146 9279
      3146 9281 3144 9282 3143 9284 3142 9285
      3142 9287 3139 9289 3139 9291 3135 9298
TIME...MOT...LOC 0702Z 225DEG 23KT 3138 9299 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

13
1 follow-up statement
598 
WWUS54 KSHV 190720
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
220 AM CDT Sun May 19 2019

LAC069-190730-
/O.CON.KSHV.TO.W.0061.000000T0000Z-190519T0730Z/
Natchitoches LA-
220 AM CDT Sun May 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
SOUTHEASTERN NATCHITOCHES PARISH...
    
At 219 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Flatwoods, or 8 miles west of Lena, moving northeast
at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Chopin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3147 9298 3160 9287 3150 9274 3148 9276
      3148 9278 3146 9279 3146 9281 3144 9282
      3143 9284 3142 9285 3142 9287 3141 9288
      3142 9289
TIME...MOT...LOC 0719Z 222DEG 21KT 3146 9291 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 19, 12:43 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 19, 12:43 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1243 AM CDT Sun May 19 2019

.AVIATION...

For the ArkLaTex terminals, severe convection still working
through deep E TX and N LA early this a.m. Bow echoes with gusty
wind to 40KT, large hail possible and tornado threat for KLFK/KMLU.
Overnight progression of activity SE of those last two terminals
by daybreak. S winds 10-20KT tonight will become W/SW for Sunday
10KT or less and even shift lightly to W/NW 18Z-24Z. Skies will be
slowly lifting MVFR cigs from daybreak until late a.m. with decks
scattering and becoming VFR for the afternoon. /24/

&&

.PREV DISCUSSION... /issued 1104 PM CDT Sat May 18 2019/

UPDATE.../Tonight/
Update to remove a few counties on the nrn end of Tornado Watch
189. These areas are n of the outflow boundary, and any storms
that do develop are likely to be elevated and only pose an isold
large hail threat. /12/

PREV DISCUSSION... /issued 1005 PM CDT Sat May 18 2019/

UPDATE.../Tonight/
Convection lining up across central/E TX with all modes of severe
possible. For the update, have made some significant changes to
overnight temps, mainly across the nrn half of the CWA. Have also
made some minor adjustments to PoPs based upon ongoing radar
trends and the latest mesoscale model output. Will leave Tornado
Watch 189 as-is, as a few isold storms continue to develop across N
and NE TX. As for the Lake Wind Advisory, environmental winds have
been significantly contaminated by convection, and thus most sites
are not reaching criteria. Have gone ahead and cancelled the
LWA as a result. Updated products out. /12/

SHORT TERM...

Severe weather expected across the region this afternoon through
the overnight period as current radar is depicting a strong line
of thunderstorms moving into the region from the west. Warnings
have already been issued for extreme southeast Oklahoma and
adjacent southwest Arkansas and a Tornado Watch is in effect until
8 pm for the Shreveport and Bossier metro area, all of East Texas
north of Interstate 20, McCurtain County Oklahoma, and all of
southwest Arkansas, excluding Union County. Several reports of
down trees have been reported across McCurtain County with this
line of storms a couple hours earlier. We anticipate an
intensification of this convection later through the evening and
overnight period as this line of storms continue its eastward
progression as strong deep layer shear exist ahead of this line
along with mixed layer cape over 3000 J/kg. In addition to the
high cape values, WBZ values from the special 18z sounding check
in at 9.8 kft. At this point, we are expecting all four types of
severe weather...tornadoes, hail, damaging winds, and flash
flooding.

The severe threat should gradually wind down through early Sunday
morning, but we could continue to see severe convection through
around daybreak across our far SE zones. Convection will be
possible through early Sunday afternoon from deep East Texas up
across parts of northeast Louisiana as moisture continues to pool
south of the cold front, which is expected to stall just south of
the I-30 corridor. Temperatures will remain rather warm on Sunday
with mid to upper 80s for highs as the front expected to
eventually lift back north late in the day. /20/

LONG TERM...

Upper-trough across the desert southwest to maintain a generally
unstable southwest flow aloft across the ArkLaTex on Monday. Warm
front shifting north withing low-level southerly flow to allow for a
chance of showers and thunderstorms mainly along and north of I-20
on Monday afternoon.

Conditions to deteriorate on Tuesday as upper-trough deepens into a
closed low across the Rockies, further increasing instability
downstream across much of the central Conus from the mid-Mississippi
Valley to the ArkLaTex. Strong to severe thunderstorms will be
possible on Tuesday afternoon as a squall line moves across
northeast Texas, southeast Oklahoma, and northwest Louisiana.

Upper-level ridge to strengthen across the southeast, extending
westward across the northern gulf coast allowing for mainly dry
conditions areawide through the remainder of the long term forecast
period. Upper-ridging combined with low-level southerly flow aloft
will drive temperatures into the upper 80s to lower 90s with heat
index values inching into the lower to middle 90s at times from
Wednesday through Friday. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  87  71  89 /  90  20  10  20
MLU  74  87  70  88 /  70  30  10  30
DEQ  64  85  63  85 /  60  20  10  30
TXK  63  85  67  86 /  70  20  10  30
ELD  64  86  67  86 /  90  20  10  30
TYR  68  86  70  88 /  90  20  10  10
GGG  71  86  70  89 / 100  20  10  10
LFK  74  87  72  90 /  90  20  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

24/12/20/05
Hazardous weather outlook, May 18, 11:50 AM CDT, 14 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1150 AM CDT Sat May 18 2019

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191700-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1150 AM CDT Sat May 18 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Strong to severe thunderstorms will gradually increase in
coverage across portions of east Texas and southeast Oklahoma
during the early afternoon hours and points eastward through the
late afternoon and evening hours. Damaging winds are expected to
be the primary risk with large hail and isolated tornadoes also
possible as a squall line moves across the region. Locally heavy
rainfall amounting to a few inches within an hours time may also
lead to mainly minor isolated flooding issues. Severe weather
risk to diminish late tonight as the bulk of thunderstorms
shift east and instability wanes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Widely scattered thunderstorms remain possible during day Sunday
and also during the day Monday. However, the threat for severe
thunderstorms over this time period should be low.

The risk for strong to severe storms will return to at least the
northwestern half of the Four State Region on Tuesday as another
potent disturbance brushes by the region. Initial thinking is
damaging winds will be the primary risk with this activity,
although hail and a few tornadoes cannot yet be ruled out,
especially across portions of the Arklatex.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will likely be needed this
afternoon into this evening.

In the hours before

Local storm report, May 18, 10:06 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1006 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     2 S LEWISVILLE          33.33N 93.58W
05/18/2019                   LAFAYETTE          AR   EMERGENCY MNGR

            TREE ACROSS AR HWY 29 DAMAGING A VEHICLE.

&&

AS
Local storm report, May 18, 10:08 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1008 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     5 S CUSHING             31.74N 94.85W
05/18/2019                   NACOGDOCHES        TX   EMERGENCY MNGR

            TREES DOWN.

&&

AS
Local storm report, May 18, 10:21 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      REKLAW                  31.86N 94.99W
05/18/2019                   CHEROKEE           TX   EMERGENCY MNGR

            HWY 84 CLOSED DUE TO HIGH WATER. HIGH WATER
            RESCUE REQUESTED FOR STRANDED VEHICLE AT
            WHITEOAK RD.

&&

AS
Special weather statement, May 18, 10:56 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1056 PM CDT Sat May 18 2019

TXZ150>153-166-190445-
Panola TX-Nacogdoches TX-San Augustine TX-Shelby TX-Rusk TX-
1056 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PANOLA...
SOUTHEASTERN RUSK...NORTHEASTERN NACOGDOCHES...WESTERN SHELBY AND
NORTHWESTERN SAN AUGUSTINE COUNTIES UNTIL 1145 PM CDT...

At 1056 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pinehill to Garrison to 9 miles northwest
of Melrose to near Nacogdoches. Movement was east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Nacogdoches, Carthage, Center, Tenaha, Timpson, Garrison, Melrose,
Pinehill, Martinsville, Appleby, Gary City, Jericho, Stockman,
Lawsonville, Fairplay, Arcadia, Dotson, Woods and Paxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM CDT for eastern and
northeastern Texas.

LAT...LON 3219 9417 3182 9413 3173 9418 3157 9434
      3155 9479 3167 9466 3180 9460 3215 9462
TIME...MOT...LOC 0356Z 264DEG 24KT 3209 9454 3181 9452 3168 9458 3157
9472

13
Special weather statement, May 19, 1:30 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
130 AM CDT Sun May 19 2019

ARZ073-LAZ004>006-190715-
Union AR-Lincoln LA-Union LA-Claiborne LA-
130 AM CDT Sun May 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY...
UNION...EAST CENTRAL CLAIBORNE AND CENTRAL LINCOLN PARISHES UNTIL 215
AM CDT...

At 129 AM CDT, Doppler radar was tracking a strong thunderstorm near
Farmerville, or 17 miles northeast of Ruston, moving northeast at 50
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ruston, Huttig, Farmerville, Bernice, Strong, Urbana, Cooley, Lapile,
Dubach, Choudrant, Marion, Vienna, Felsenthal, Downsville,
Spearsville, Lillie, D Arbonne, New London, Oakland and Haile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 200 AM CDT for north central
and northwestern Louisiana.

LAT...LON 3251 9257 3279 9282 3328 9235 3326 9232
      3328 9230 3326 9229 3325 9223 3321 9223
      3320 9220 3321 9218 3316 9217 3317 9215
      3314 9211 3310 9214 3303 9211 3301 9207
      3297 9208 3287 9208 3284 9206 3278 9205
TIME...MOT...LOC 0629Z 222DEG 43KT 3275 9250

13
Special weather statement, May 19, 1:48 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
148 AM CDT Sun May 19 2019

LAZ017-TXZ152-165>167-190730-
Sabine LA-Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
148 AM CDT Sun May 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SABINE PARISH...
SOUTHEASTERN NACOGDOCHES...SOUTHERN ANGELINA...SOUTHERN SAN AUGUSTINE
AND SABINE COUNTIES UNTIL 230 AM CDT...

At 147 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Toledo Bend Dam to 8 miles
northwest of Rockland. Movement was northeast at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lufkin, Diboll, Milam, Huntington, Hemphill, Pineland, Rosevine,
Macune, Burke, Zavalla, Broaddus, Fairmount, Shawnee, Bronson,
McElroy, Yellowpine, Columbus, Homer, Dolan and Chinaquapin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Louisiana.

LAT...LON 3110 9465 3110 9470 3127 9484 3147 9397
      3128 9344 3128 9353 3120 9355 3117 9365
      3116 9391 3103 9447
TIME...MOT...LOC 0647Z 316DEG 19KT 3126 9363 3110 9445

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:41 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo64 min
May 18, 7:49 PM CDTSpecial Weather StatementSHVCaddo41 min
May 18, 8:29 PM CDTSevere Thunderstorm WarningSHVBossier, Claiborne, Union, Webster46 min
May 18, 9:39 PM CDTSevere Thunderstorm WarningSHVDe Soto66 min
May 18, 10:28 PM CDTSevere Thunderstorm WarningSHVDe Soto62 min
May 18, 11:09 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, De Soto, Natchitoches, Red River, Sabine and 1 more66 min
May 18, 11:37 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Sabine38 min
May 19, 12:15 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more60 min
May 19, 12:21 AM CDTFlash Flood WarningSHVDe Soto, Red River, Sabine3 hr
May 19, 12:34 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Natchitoches, Red River and 2 more56 min
May 19, 12:43 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine62 min
May 19, 1:14 AM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Sabine, Winn61 min
May 19, 1:26 AM CDTFlash Flood WarningSHVBienville, Natchitoches, Red River, Winn3 hr
May 19, 1:30 AM CDTSpecial Weather StatementSHVUnion45 min
May 19, 1:34 AM CDTFlash Flood WarningSHVSabine3 hr
May 19, 2:09 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Lincoln, Natchitoches, Ouachita and 2 more66 min
May 19, 2:52 AM CDTFlash Flood WarningSHVGrant, Natchitoches, Winn2 hr
May 19, 2:51 PM CDTSpecial Weather StatementSHVNatchitoches39 min
May 19, 6:39 PM CDTSpecial Weather StatementSHVCaddo36 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.